Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 460, NWS Fort Worth, TX

June 21, 2011Navarro County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 10:23 PM CDT for Navarro County, Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 10:23 PM CDT (03:23 UTC)
Expired
Jun 21, 2011, 11:30 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 108 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 10:32 PM CDTHAIL 15 Wnw Richland, TXQUARTER SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 4:58 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2454 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS54 KFWD 220323
SVRFWD
TXC349-220430-
/O.NEW.KFWD.SV.W.0460.110622T0323Z-110622T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 PM CDT

* AT 1023 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ANGUS...AND MOVING NORTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CORSICANA AROUND 1030 PM...
  KERENS AROUND 1130 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 7 AND 17...
I-45 BETWEEN MILE MARKERS 224 AND 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
      3233 9638 3230 9630 3226 9628 3220 9620
      3221 9615 3217 9618 3215 9610 3210 9612
      3208 9611 3208 9607 3202 9605
TIME...MOT...LOC 0323Z 221DEG 9KT 3202 9641

$$
42/MM
2 follow-up statements
291 
WWUS54 KFWD 220350 RRA
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CDT TUE JUN 21 2011

TXC349-220430-
/O.CON.KFWD.SV.W.0460.000000T0000Z-110622T0430Z/
NAVARRO TX-
1050 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NAVARRO COUNTY...

AT 1050 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
ANGUS...MOVING NORTHEAST AT 10 MPH. QUARTER SIZE HAIL WAS REPORTED 
AS THIS STORM MOVED OVER RICHLAND. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MUSTANG AND RETREAT AROUND 1055 PM CDT...
  NAVARRO AROUND 1100 PM CDT...
  CORSICANA AND EMHOUSE AROUND 1105 PM CDT...
  MILDRED AROUND 1120 PM CDT...
  EUREKA AROUND 1125 PM CDT...
  POWELL...GOODLOW AND KERENS AROUND 1130 PM CDT...

LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
      3233 9638 3230 9630 3226 9628 3220 9620
      3221 9615 3217 9618 3215 9610 3210 9612
      3208 9611 3208 9607 3202 9605
TIME...MOT...LOC 0350Z 221DEG 9KT 3198 9641

$$
42/MM
767 
WWUS54 KFWD 220422
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CDT TUE JUN 21 2011

TXC349-220431-
/O.EXP.KFWD.SV.W.0460.000000T0000Z-110622T0430Z/
NAVARRO TX-
1122 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NAVARRO COUNTY EXPIRES AT 1130
PM CDT...

AT 1121 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...FREQUENT 
LIGHTNING...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE 
THUNDERSTORMS IN THIS AREA. ADDITIONALLY...A FLASH FLOOD WARNING IS 
IN EFFECT UNTIL 3 AM FOR THIS AREA. 

LAT...LON 3181 9646 3180 9655 3181 9671 3207 9690
      3233 9638 3230 9630 3226 9628 3220 9620
      3221 9615 3217 9618 3215 9610 3210 9612
      3208 9611 3208 9607 3202 9605
TIME...MOT...LOC 0421Z 221DEG 9KT 3204 9635

$$
42/MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:58 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 21, 9:58 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT TUE JUN 21 2011

.UPDATE...
THE NAM...RUC AND HRRR CONTINUE TO KEEP THUNDERSTORMS GOING
THROUGH THE NIGHT. HAVE MADE SOME MINOR ADJUSTMENTS TO THE POPS
AND OVERNIGHT LOWS. UPDATES HAVE BEEN SENT.

58

&&

.AVIATION...
STORMS IN PARKER COUNTY RIDING NORTHEAST ALONG A WEAK BOUNDARY.
QUESTION IS WILL THEY HOLD TOGETHER AFTER SUNSET...AND ARE THEY
ENTERING MORE STABLE AIR. CELLS THAT TRIED TO POP IN DENTON COUNTY
DIED DUE TO LOWER INSTABILITY THAN FARTHER SOUTHWEST. EXTRAPOLATION
PLACES STORMS IN NORTHWEST METROPLEX AFTER 03Z...AND WILL ADD VCTS
FOR THAT TIME FRAME AND CONTINUE TO MONITOR THE SITUATION.

.../PREVIOUS AVIATION DISCUSSION/...
METROPLEX
MULTI-CELLULAR CLUSTER SEEMS TO BE PROGRESSING WEST-EAST ABOUT 25
MPH. BEST INSTABILITY SEEMS TO BE SOUTH OF METROPLEX...BUT IF
STORMS CONTINUE TO GROW NORTHEAST BEST TIMING FOR ARRIVAL WOULD
BE ABOUT 0330Z/1030PM. WILL LEAVE TSRA OUT FOR NOW AND WATCH
PROGRESSION OF STORMS. HRRR...WHICH SEEMED TO HAVE THE BEST
HANDLE ON LAST NIGHT/S CONVECTION...FAVORS THE AREAS BETWEEN DFW
& ACT.

WACO
WILL KEEP STORMS OUT OF TAF THIS EVENING AS WACO SEEMS SOUTH OF THE
BEST AXIS FOR CONVECTIVE DEVELOPMENT...AND CONTINUE TO MONITOR
STORM EVOLUTION.

&&

.PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/
IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE
ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS
SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S.
AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED
RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR
NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND
MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS
TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR
COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS
OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO
PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST.

THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING
MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE
BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM
DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS
WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE
OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE
2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL
EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF
THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF
INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING.

EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY
TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW
AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND
EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE
FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON
AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY
WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS
UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED
BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN
COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK
IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT
RAIN CHANCES IN THE EXTENDED FORECAST RANGE.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  74  96  77  98  76 /  40  20  20  20  10
WACO, TX              73  96  75  98  75 /  60  30  20  20   0
PARIS, TX             70  94  73  94  72 /  40  20  20  20  30
DENTON, TX            72  96  74  97  75 /  40  20  20  10  10
MCKINNEY, TX          72  94  74  97  73 /  40  20  20  20  10
DALLAS, TX            74  95  77  98  77 /  40  20  20  20  10
TERRELL, TX           72  94  74  98  74 /  50  20  20  20  10
CORSICANA, TX         72  93  75  99  74 /  50  30  20  20   5
TEMPLE, TX            73  96  73  97  73 /  60  40  30  20   0
MINERAL WELLS, TX     68  95  75  98  72 /  40  20  20  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/58
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
309 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS
THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF
INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE
REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF
THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH
FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH
TONIGHT.

In the hours before

Special weather statement, Jun 21, 9:33 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT TUE JUN 21 2011

TXZ146-147-220300-
FREESTONE TX-NAVARRO TX-
933 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FREESTONE COUNTY
  SOUTHEASTERN NAVARRO COUNTY

AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CORSICANA...MOVING EAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...KERENS AND NAVARRO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3180 9643 3208 9644 3216 9615 3216 9611
      3215 9610 3212 9612 3208 9611 3208 9607
      3198 9606 3196 9604 3195 9606 3194 9601
      3194 9602 3191 9600
TIME...MOT...LOC 0233Z 262DEG 12KT 3196 9633

42/MM
Special weather statement, Jun 21, 9:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT TUE JUN 21 2011

TXZ146-220400-
NAVARRO TX-
959 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN NAVARRO COUNTY

AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF CORSICANA...MOVING NORTHEAST AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANGUS...CORSICANA...KERENS
AND NAVARRO.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3181 9648 3201 9659 3229 9631 3226 9628
      3222 9620 3220 9620 3221 9615 3217 9618
      3215 9616 3216 9611 3209 9612 3208 9611
      3208 9608 3201 9606
TIME...MOT...LOC 0259Z 226DEG 9KT 3194 9648

42/MM
Local storm report, Jun 21, 10:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     2 E HASLET              32.97N  97.32W
06/21/2011  M60 MPH          TARRANT            TX   ASOS

            KAFW
Local storm report, Jun 21, 10:10 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND GST     2 W HALTOM CITY         32.80N  97.30W
06/21/2011  E58 MPH          TARRANT            TX   NWS EMPLOYEE

            WIND GUST REPORTED AT FORECAST OFFICE
Local storm report, Jun 21, 10:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     MERIDIAN                31.92N  97.65W
06/21/2011  E60 MPH          BOSQUE             TX   FIRE DEPT/RESCUE

            50 TO 60 MPH WIND GUSTS IN MERIDIAN
Local storm report, Jun 21, 10:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     1 W GOLDTHWAITE         31.45N  98.59W
06/21/2011                   MILLS              TX   LAW ENFORCEMENT

            THE ROOF OF A HOUSE WAS DAMAGED OFF RANCH ROAD 574

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:27 PM CDTSevere Thunderstorm WarningFWDMills78 min
Jun 21, 7:57 PM CDTSevere Thunderstorm WarningFWDParker63 min
Jun 21, 8:11 PM CDTSpecial Weather StatementFWDVan Zandt34 min
Jun 21, 8:29 PM CDTSpecial Weather StatementFWDKaufman31 min
Jun 21, 8:45 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt60 min
Jun 21, 9:05 PM CDTSpecial Weather StatementFWDHamilton25 min
Jun 21, 9:15 PM CDTSpecial Weather StatementFWDWise30 min
Jun 21, 9:20 PM CDTSevere Thunderstorm WarningFWDHamilton55 min
Jun 21, 9:25 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise65 min
Jun 21, 9:33 PM CDTSpecial Weather StatementFWDNavarro27 min
Jun 21, 9:43 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell62 min
Jun 21, 9:59 PM CDTSpecial Weather StatementFWDNavarro61 min
Jun 21, 10:16 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant59 min
Jun 21, 10:29 PM CDTSevere Thunderstorm WarningFWDBell, Bosque, Coryell, Hill, McLennan76 min
Jun 21, 11:05 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Jun 21, 11:17 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall58 min
Jun 21, 11:45 PM CDTAreal Flood AdvisoryFWDDallas90 min
Jun 21, 11:45 PM CDTRiver Flood WarningFWDDallas5 hr
Jun 21, 11:45 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro60 min
Jun 21, 11:47 PM CDTTornado WarningFWDFreestone, Limestone, Navarro43 min
Jun 22, 12:07 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Kaufman, Rains, Van Zandt68 min
Jun 22, 12:43 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro77 min
Jun 22, 12:55 AM CDTSpecial Weather StatementFWDCollin, Dallas, Denton65 min
Jun 22, 2:25 AM CDTSpecial Weather StatementFWDRobertson35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.